# SDR SWAA2022022117254

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bracket
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BLKD; DIAGONAL ATTACH BRACKET BROKEN AT ATTACH BS 727 + 4' RBL 3'. / AFT CARGO FWD BLKD; DIAGONAL ATTACH BRACKET BROKEN AT ATTACH BS 727 + 4' RBL 3' REMOVED BROKEN BRACKET AND REPLACED WITH NEW BRACKET PN # 144A9401-2 IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 144A9401 REV C
